Published

1976-04-01

A note on perfect modules over crossed products

Keywords:

Ring with identity, Jacobson radical (es)

Authors

  • James Osterburg University of Cincinnati

Let R be a ring with identity. We denote the Jacobson radical of R by  J(R) and assume throughout that R/J(R) is Arttinian.

How to Cite

APA

Osterburg, J. (1976). A note on perfect modules over crossed products. Revista Colombiana de Matemáticas, 10(2), 69–73. https://revistas.unal.edu.co/index.php/recolma/article/view/32090

ACM

[1]
Osterburg, J. 1976. A note on perfect modules over crossed products. Revista Colombiana de Matemáticas. 10, 2 (Apr. 1976), 69–73.

ACS

(1)
Osterburg, J. A note on perfect modules over crossed products. rev.colomb.mat 1976, 10, 69-73.

ABNT

OSTERBURG, J. A note on perfect modules over crossed products. Revista Colombiana de Matemáticas, [S. l.], v. 10, n. 2, p. 69–73, 1976. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/32090. Acesso em: 3 apr. 2025.

Chicago

Osterburg, James. 1976. “A note on perfect modules over crossed products”. Revista Colombiana De Matemáticas 10 (2):69-73. https://revistas.unal.edu.co/index.php/recolma/article/view/32090.

Harvard

Osterburg, J. (1976) “A note on perfect modules over crossed products”, Revista Colombiana de Matemáticas, 10(2), pp. 69–73. Available at: https://revistas.unal.edu.co/index.php/recolma/article/view/32090 (Accessed: 3 April 2025).

IEEE

[1]
J. Osterburg, “A note on perfect modules over crossed products”, rev.colomb.mat, vol. 10, no. 2, pp. 69–73, Apr. 1976.

MLA

Osterburg, J. “A note on perfect modules over crossed products”. Revista Colombiana de Matemáticas, vol. 10, no. 2, Apr. 1976, pp. 69-73, https://revistas.unal.edu.co/index.php/recolma/article/view/32090.

Turabian

Osterburg, James. “A note on perfect modules over crossed products”. Revista Colombiana de Matemáticas 10, no. 2 (April 1, 1976): 69–73. Accessed April 3, 2025. https://revistas.unal.edu.co/index.php/recolma/article/view/32090.

Vancouver

1.
Osterburg J. A note on perfect modules over crossed products. rev.colomb.mat [Internet]. 1976 Apr. 1 [cited 2025 Apr. 3];10(2):69-73. Available from: https://revistas.unal.edu.co/index.php/recolma/article/view/32090

Download Citation

Article abstract page views

132

Downloads